W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Back to Search Results |
| Catalog Number |
DSF1233 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6), 2025, this patient underwent an endovascular treatment for an abdominal aortic aneurysm using gore® dryseal flex introducer sheath as accessory.During use of the sheath, blood leakage was observed from the sheath valve.As the valve was not functioning properly, continued use was deemed difficult.The sheath was replaced with a new one, and the procedure was continued.No adverse consequence was reported.
Additional Manufacturer Narrative
Emdr section h6, codes c0703 and d0301 updated to reflect results of product evaluation.Product investigation report the reported blood leakage from the sheath valve was confirmed through evaluation of the returned device as leakage from the sheath¿s valve fill port stopcock during pressurization.The cause for the confirmed leakage is attributed to a manufacturing deficiency of this supplied assembly, and this event is within scope of existing supplier corrective action report(scar).